# SDR CA970109016

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: #2 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A, E, K

## Discrepancy

(CAN) DURING CLIMBOUT THE #2 ENGINE OIL PRESSURE BEGAN TO DROP AND THE RPM BEGAN TO DECAY. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT. INVESTIGATION FOUND THE ENGINE WAS PRODUCING EXCESSIVE AMOUNTS OF NON-FERROUS METAL OBSTRUCTING THE PROP GOVERNOR OIL INLET PORT. THE SOURCE OF THE METAL IS UNKNOWN PENDING TEARDOWN.
